MathSciNet Relay Station
MathSciNet bibliographic data
MR468469 (57 #8301) 73.35 (58D05)
Hughes, Thomas J. R.; Marsden, Jerrold E. Classical elastodynamics as a linear symmetric hyperbolic system. J. Elasticity 8 (1978), no. 1, 97–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement